Mathematical Notes

, Volume 72, Issue 1–2, pp 281–284 | Cite as

A Note on the Approximation Properties of Frames of General Form

  • B. S. Kashin
  • T. Yu. Kulikova
Article
frame system separable Hilbert space Riesz basis canonical expansion in the frame system 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    R. Duffin and A. Schaeffer, Trans. Amer. Math. Soc., 72 (1952), no. 2, 341–266.Google Scholar
  2. 2.
    V. Ya. Kozlov, Mat. Sb. [Math. USSR-Sb.], 23 (65) (1948), no. 3, 441–474.Google Scholar
  3. 3.
    B. S. Kashin and A. A. Saakyan, Orthogonal Series [in Russian], 2nd edition, AFTs, Moscow, 1999.Google Scholar
  4. 4.
    I. Daubechies, Ten Lectures on Wavelets [Russian translation], RKhD, Moscow-Izhevsk, 2001.Google Scholar
  5. 5.
    B. S. Kashin, Trudy Mat. Inst. Steklov [Proc. Steklov Inst. Math.], 172 (1985), 187–191.Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • B. S. Kashin
    • 1
  • T. Yu. Kulikova
    • 2
  1. 1.V. A. Steklov Mathematics InstituteRussian Academy of SciencesRussia
  2. 2.Actuarial Financial Research CenterRussia

Personalised recommendations